# SDR ABXR080032

- Difficulty date: January 9, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N166DE
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- Aircraft time: 47,588 hours, 60,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114053
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CRACKED AT MAIN ENTRY DOOR UPPER AFT DOOR STOP HOLE.  REPAIRED FUSELAGE SKIN AT MAIN ENTRY DOOR UPPER AFT DOOR STOP IAW DC9 SRM 53-05.
